# SDR USAA2013040200009

- Difficulty date: March 29, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 59,214 hours, 38,797 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT WHEN GEAR WAS SELECTED UP, THE NOSE GEAR INDICATED BOTH A RED AND GREEN LIGHT.  CREW CHECKED VIEWER AND GEAR WAS UP.  FLIGHT RETURNED TO FIELD AT MCO.  WHEN GEAR WAS LOWERED FOR LANDING, HAD NORMAL INDICATION OF THREE GREEN. FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED PROX SENSOR S846 IAW AMM 32-61-41-404.  LIFTED AND SWUNG NOSE GEAR IAW 07-11-21-862.  COULD NOT DUPLICATE PROBLEM.  AIRCRAFT OK FOR SERVICE.
